| Model Number |
NAV3606006 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from user facility (uf) via manufacturer representative regarding a product used for spinal therapy.It was reported that when attempted to adjust the drill guide and the depth indicator barrel would not move.After several more attempts, it remained jammed.There was no patient involvement reported.There were no further complications reported regarding the event.
Event or Problem Description
Additional information was received via manufacturer representative that the reported product was already used before to becoming defective.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3: product analysis of part# nav3606006, lot# nm19g013.Visual and functional inspection confirmed the depth gauge of the guide is jammed.The jammed guide appears to be from repeated use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.